The DL
Just wanted to update you all on my latest CVS nightmare...First off, thank you all for your suggestions! They are all great!

SO I had two insurance plans. One through my parents and one with work. Long story short, check which plan your doctor filed your prescription through (ACHEM CVS!!)

My Victoza is now covered and all is well with that. *PHEW*

~~~~~

Lately I have been having some horrible headaches after highs and lows. It seems odd to me, since I really never have had this problem before. Could it be that after 7 years, my body is angry at my diabetes and doesn't want to help anymore? Have I become more sensitive to the highs and lows? Less sensitive?

Every since Victoza my blood sugars rest along the low 80's at night and I wake up with a huge headache.

Is it better to have my blood sugar be higher throughout the night to avoid headaches, but have possibly a higher A1C? I don't really think there is anything I can do about a headache after a high...What is a happy number for you??

I need some suggestions here! I'll take anything you got!

~~~~~



This morning I had a fun story! Obviously, I'm trying to get to work on time, but I can't find my blue inserter for my pump change. I hate manually changing inserting the needle, because I find it very painful and the inserter takes that away. I then realized that it was all the way in my car. UGH. SO I bit the bullet and did it manually. I kinda feel like a rockstar today though...

7 Responses
  1. Valerie Says:

    Do you think being in the 80s is what's causing your morning headache? Sometimes I go through phases of getting headaches, so I'm never sure about attributing them to my levels. Advil always works for me :) plus I have to remember to drink a lot of water--I find that can help.


  2. Faith Says:

    I definitely notice the high and low headaches. Don't know how to curb them, but I second the water suggestion! :)


  3. Reyna Says:

    You ARE a Rock Star EVERYDAY.

    I don't know about the h/a's. Sorry Lauren. Joe does complain of them from time to time as well.


  4. Tony Rose Says:

    I've been on my MM pump for 5 years and have yet to manually insert a site. Seriously. I have about 5 blue quick-sert thingys and always have used them. I'm a wuss though. It'll be a big day for me if I ever have to do it manually. My first injection with a syringe took about 30 minutes to do.


  5. Meagan Says:

    I always get a headache with a severe low. I find it doesn't go away when my blood sugars come back up so I generally have to take something like Advil to get rid of it. :(
    Glad the CVS thing all worked out!!!


  6. April Says:

    So what is Victoza? Haven't heard about this one?

    Been using Symlin work so/so.


  7. The DL Says:

    "Victoza® is an injectable prescription medicine that may improve blood sugar (glucose) in adults with type 2 diabetes when used along with diet and exercise."

    It's not meant for T1 people but it has worked wonders for me! It keeps me full and my numbers are SO much better!!I was on symlin for years, and I never found it to helpful with numbers and it made me feel sick where Victoza doesn't!


Post a Comment